YAN Liqing, WANG Songgui, . FINITE-SAMPLE PROPERTIES OF AN ADATIVE RIDFE ESTIMATOR[J]. Chinese Journal of Applied Probability and Statistics, 1994, 10(2): 194-201.
Citation: YAN Liqing, WANG Songgui, . FINITE-SAMPLE PROPERTIES OF AN ADATIVE RIDFE ESTIMATOR[J]. Chinese Journal of Applied Probability and Statistics, 1994, 10(2): 194-201.

FINITE-SAMPLE PROPERTIES OF AN ADATIVE RIDFE ESTIMATOR

More Information
  • Received Date: September 25, 1992
  • Revised Date: April 09, 1993
  • By using a directed method, we obtained the exact biase and mean squared error of an adaptive ridge estimator in linear regreseional model, and got the sufficient condition under which the ridge estimator is uniformly better than the least squared estimator in rense of MSE.

Catalog

    Article views (25) PDF downloads (4) Cited by()
    Turn off MathJax
    Article Contents

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return